MAUDE Adverse Event Report: YOUNG INNOVATIONS PANORAMIC CCD ENCOMPASS

YOUNG INNOVATIONS PANORAMIC CCD ENCOMPASS
Model Number 801413-1
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fire (1245)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician has tested wires to make sure there aren't any other short circuits with the machine.He replaced the capacitor board, tubehead, and cable 58.The machine is working now.(b)(4).
 
Event or Problem Description
The aps technician, (b)(6), was at the office working on the machine and replaced cable 58 on the machine.When the machine was powered on, the capacitor board started crackling and then burst into flames.The technician had to put the fire out with his sweater.The aps technician was not physically injured.

Brand Name
PANORAMIC CCD ENCOMPASS
Common Device Name
CCD ENCOMPASS
Manufacturer (Section D)
YOUNG INNOVATIONS
4321 goshen rd.
fort wayne IN 46818
MDR Report Key7598029
Report Number1832462-2018-00004
Device Sequence Number16717402
Product Code MUH
UDI-Device Identifier00862309000361
UDI-Public00862309000361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Service and Testing Personnel
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Service and Testing Personnel
Device Model Number801413-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;